# SDR WX0A2023072131799

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 50,576 hours, 33,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 012403
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT TEST FAILS ON MCDU WITH 12WL AND 13WL. / REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNITS 12WL AND 13WL PER AMM 33-51-38-000-001-A AND 33-51-38-400-001-A, OPS CHECK GOOD AT THIS TIME."
